EconPapers    
Economics at your fingertips  
 

A Social Choice Lemma on Voting Over Lotteries with Applications to a Class of Dynamic Games

Jeffrey Banks and John Duggan

Social Choice and Welfare, 2006, vol. 26, issue 2, 285-304

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (27)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00355-006-0090-6 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: A Social Choice Lemma on Voting over Lotteries with Applications to a Class of Dynamic Games (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sochwe:v:26:y:2006:i:2:p:285-304

Ordering information: This journal article can be ordered from
http://www.springer. ... c+theory/journal/355

DOI: 10.1007/s00355-006-0090-6

Access Statistics for this article

Social Choice and Welfare is currently edited by Bhaskar Dutta, Marc Fleurbaey, Elizabeth Maggie Penn and Clemens Puppe

More articles in Social Choice and Welfare from Springer, The Society for Social Choice and Welfare Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-02
Handle: RePEc:spr:sochwe:v:26:y:2006:i:2:p:285-304